# SDR SIMA20011032

- Difficulty date: April 13, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145
- Aircraft time: 2,871 hours, 3,076 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Switch
- Part number: 3094343
- Condition: Reversed
- Location: Captain Yoke
- Part time: 2 hours, 3 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, F
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT,  CAPTAIN NOTED HIS PITCH TRIM SWITCH DOING THE OPPOSITE OF WHAT WAS COMMANDED.   FIRST OFFICER AND STAND BY SWITCHES OPERATED NORMAL.   AIRCRAFT WAS RETURNED TO CRP SAFELY WITH NO FURTHER INCIDENTS REPORTED.   C/A- MAINTENANCE REMOVED AND REPLACED THE PILOTS TRIM SWITCH IAW EMB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.
